# SDR R61A2021040700323

- Difficulty date: April 7, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N245JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000259
- Aircraft time: 31,097 hours, 19,540 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Door Sill
- Part number: 17065639005
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR CORROSION UNDER BOTH GIRT BAR FITTINGS. REMOVED CORROSION ON THE R 2 DOOR UNDER BOTH GIRT BAR FITTINGS. MAX MATERIAL LOSS IS =0.102"X0.181" AND IS OUT OF ALLOWABLE LIMITS REF: EMB SRM 53-23-11/AD03. REMOVED, LOCATED, DRILLED AND ALODINE, INSTALLED NEW R-2 DOOR LOWER SILL. REF: SRM 51-40-02, 51-23-04 ALODINE PO# 207882. RESTORED SURFACE PROTECTION REF: SRM 51-23-06 CPM 51-25-00
